# SDR MALA954222

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoking
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DTW - DURING A MAINTENANCE TEST FLIGHT, THE CREW NOTED SMOKE IN THE COCKPIT AND CABIN ON SHORT FINAL.  THE CREW SHUT OFF THE BLEEDS AND RETURNED TO DTW.  MAINTENANCE GROUND RAN THE ACFT.  ALL SYSTEMS OPERATED SATISFACTORILY.  NO SMOKE NOTED.  (W)
